The pharmacy has to list every possible side effect that a drug may have, even if it's like a 1/2 % chance of happening. Many, many, many people take Wellbutrin and have never had that type of reaction and are very happy. In fact you may see a little loss of weight not gain. Wellbutrin is one of the better antidepressents out there.
i took it and it made me loose 20 pounds and for the seizures just stay away from caffeine, my doctor said a lot of caffeine while taking wellbutrin could cause seizures. other than that it helped me a lot. It's one of the best for depression in my book.
YES, Welbutrin can and does cause seizures. It is well worth considering this fact if you are thinking of taking this medication. It happened twice to me. Both times with no warning.The first time I was traveling in China with a large tour group (no ill effects, my travel partner let me sleep it off and the next day I was fine) (the hotel doctor spoke no English). The second time I was visiting my father in a nursing home in Calif. I was taken by ambulance to hospital kept for three days and given many tests(MRI,CAT,spinal tap). No neurelogical problems were discovered.The DMV would not allow me to drive for a year unless I was taking a drug for epilepsy. I was allergic to all of them and no doctor would say that I was epileptic.
Finally more and more articles began appearing linking Welbutrin to seizures and the DMV in a closed door meeting reinstated my driving license.By then they had had three other seizure cases indicating this drug.
Sorry to go on and on but I want everyone to know what a serious problem this can be. Seizures are a PROVEN side effect of this drug and any good up to date doctor should warn you of this
I have been taking wellbutrin for over 2 years and have had no problems with seizures. I take diet pills with caffeine and I drink caffeine, as well, with no problems. However, if I go above 150mg twice daily I have a hard time sleeping. So then I have to take something to help me sleep.
I am on day 4 of wellbutrin. I seem to be having swollen lymph nodes and some ear pain wen I take it. Did you experience this at all? It is making me nervouse about continuing it.
My fiance and I have been together for well over a year, I think I know her better than allmost anybody else. While I was away on a job for work. She told me she was going to the doctor to try and get medication for her anxiety. I didn't even know she was anxious. I think she might be taking things a little too far, but I decided to give her a chance. The docto prescribed her welbutrin, are there any side effects that I need to know about? Are my fears of her faking her anxiety well founded? Please let me know.